Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 826746, 7 pages
http://dx.doi.org/10.1155/2014/826746
Research Article

New Exact Solutions for High Dispersive Cubic-Quintic Nonlinear Schrödinger Equation

School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China

Received 6 May 2014; Revised 8 July 2014; Accepted 18 July 2014; Published 5 August 2014

Academic Editor: Sheng Zhang

Copyright © 2014 Yongan Xie and Shengqiang Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. P. Agrawal and C. Headley III, “Kink solitons and optical shocks in dispersive nonlinear media,” Physical Review A, vol. 46, no. 3, pp. 1573–1577, 1992. View at Publisher · View at Google Scholar · View at Scopus
  2. S. L. Palacios and J. M. Fernández-Díaz, “Black optical solitons for media with parabolic nonlinearity law in the presence of fourth order dispersion,” Optics Communications, vol. 178, no. 4, pp. 457–460, 2000. View at Publisher · View at Google Scholar · View at Scopus
  3. F. Azzouzi, H. Triki, K. Mezghiche, and A. El Akrmi, “Solitary wave solutions for high dispersive cubic-quintic nonlinear Schrödinger equation,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1304–1307, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. J. He, J. Zhang, M. Zhang, and C. Dai, “Analytical nonautonomous soliton solutions for the cubic-quintic nonlinear Schrödinger equation with distributed coefficients,” Optics Communications, vol. 285, no. 5, pp. 755–760, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. E. Fan, “Uniformly constructing a series of explicit exact solutions to nonlinear equations in mathematical physics,” Chaos, Solitons & Fractals, vol. 16, no. 5, pp. 819–839, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Xie, S. Tang, and D. Feng, “New exact solutions to the generalized KdV equation with generalized evolution,” Pramana, vol. 78, no. 4, pp. 499–511, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. Luo, Bifurcation Theory and Methods of Dynamical Systems, World Scientific, Singapore, 1997.
  9. P. Lawrence, Differential Equations and Dynamical Systems, Springer, New york, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. F. Byrd and M. D. Friedman, Handbook of Elliptic Integrals for Engineers and Physicists, Springer, Berlin, Germany, 1954. View at MathSciNet